EconPapers    
Economics at your fingertips  
 

Details about Juan Vicente Llinares

E-mail:
Workplace:Departamento de Fundamentos del Análisis Económico (Department of Economic Analysis), Facultad de Economía y Empresa (Faculty of Economics and Business), Universidad de Murcia (University of Murcia), (more information at EDIRC)

Access statistics for papers by Juan Vicente Llinares.

Last updated 2021-02-08. Update your information in the RePEc Author Service.

Short-id: pll21


Jump to Journal Articles

Working Papers

1998

  1. Abstract convexity, some relations and applications
    CEPREMAP Working Papers (Couverture Orange), CEPREMAP Downloads
  2. Existence of equilibrium in generalized games with non-convex strategy spaces
    CEPREMAP Working Papers (Couverture Orange), CEPREMAP Downloads

1997

  1. A fixed point theorem without convexity
    UC3M Working papers. Economics, Universidad Carlos III de Madrid. Departamento de Economía Downloads
  2. Abstract Convexity and Fixed Points
    Papiers d'Economie Mathématique et Applications, Université Panthéon-Sorbonne (Paris 1) View citations (10)

1995

  1. EXISTENCE OF MAXIMAL ELEMENTS IN A BINARY RELATION RELAXING THE CONVEXITY CONDITION
    Working Papers. Serie AD, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie) Downloads View citations (1)
  2. UNIFIED TREATMENT OF THE PROBLEM OF EXISTENCE OF MAXIMAL ELEMENTS IN BINARY RELATIONS. A CHARACTERIZATION
    Working Papers. Serie AD, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie) Downloads View citations (3)
    See also Journal Article in Journal of Mathematical Economics (1998)

1990

  1. Consequences of the Manipulation of Lindahl Correspondence: An Example
    Working Papers, Universidad de Alicante - Fundamentos de Analisis Economico

Journal Articles

2003

  1. A KKM-result and an application for binary and non-binary choice functions
    Economic Theory, 2003, 21, (1), 185-193 Downloads View citations (2)

2000

  1. Existence of Equilibrium in Generalized Games with Abstract Convexity Structure
    Journal of Optimization Theory and Applications, 2000, 105, (1), 149-160 Downloads

1999

  1. Non-binary choice functions on non-compact sets
    Economics Letters, 1999, 63, (1), 29-32 Downloads View citations (5)

1998

  1. Unified treatment of the problem of existence of maximal elements in binary relations: a characterization
    Journal of Mathematical Economics, 1998, 29, (3), 285-302 Downloads View citations (5)
    See also Working Paper (1995)

1996

  1. Maximal elements and fixed points for binary relations on topological ordered spaces
    Journal of Mathematical Economics, 1996, 25, (3), 291-306 Downloads View citations (5)
 
Page updated 2021-04-07